RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 305, Pages 309–329 (Mi tm4012)  

The Homotopy Types of Sp(2)-Gauge Groups over Closed Simply Connected Four-Manifolds

Tseleung So, Stephen Theriault

Mathematical Sciences, University of Southampton, Southampton SO17 1BJ, UK

Abstract: We determine the number of distinct homotopy types for the gauge groups of principal $\mathrm {Sp}(2)$-bundles over a closed simply connected four-manifold.

DOI: https://doi.org/10.4213/tm4012

Full text: PDF file (295 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 305, 287–304

Bibliographic databases:

UDC: 515.143
MSC: Primary 55P15, Secondary 81T13
Received: August 30, 2018
Revised: March 3, 2019
Accepted: March 13, 2019

Citation: Tseleung So, Stephen Theriault, “The Homotopy Types of Sp(2)-Gauge Groups over Closed Simply Connected Four-Manifolds”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Tr. Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 309–329; Proc. Steklov Inst. Math., 305 (2019), 287–304

Citation in format AMSBIB
\Bibitem{SoThe19}
\by Tseleung~So, Stephen~Theriault
\paper The Homotopy Types of Sp(2)-Gauge Groups over Closed Simply Connected Four-Manifolds
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 309--329
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4012}
\crossref{https://doi.org/10.4213/tm4012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 287--304
\crossref{https://doi.org/10.1134/S0081543819030179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000491421700017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073558324}


Linking options:
  • http://mi.mathnet.ru/eng/tm4012
  • https://doi.org/10.4213/tm4012
  • http://mi.mathnet.ru/eng/tm/v305/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:51
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019